# SDR RU3A20131209016

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 13,257 hours, 6,986 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 026964
- Part serial: 199315702
- Condition: Inoperative
- Location: Ncu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RIGHT AFIS SLIDING SCREEN FROZE IN FLIGHT WITH A COMPLETE NCU LOCKUP.  AFTER LANDING TO ATTEMPT A POWER DOWN RESTART OF AFIS, AN ELEC BURN SMELL NOTICED IN CABIN, AFTER MISSION POWER WAS REMOVED ELEC BURN SMELL DISAPPEARED, REPLACED NCU FAN.
